Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking the pill (Yaz) a month ago. I got my period normally (but it was VERY heavy) last month, and began taking the pills the first day of my period, just as my doctor recommended. Well, I've had dark brown discharge all month (it ranges from heavy to light) and am on my 3rd white pill and haven't gotten my period yet! Let me make clear that I've had no intercourse this month, but did have last month BEFORE my period. I've gained some weight, but that's mainly because I've been eating more junk food than last month, and my belly is a bit larger.

Is there any chance I'm pregnant? Can the pills affect the being in any way?

Loading...

I was on Yaz about a year ago and the same thing pretty much happened to me. Same with any other birth control Pill, it affects your period at first. Basically like all doctors say about most things, "It'll get worse before it gets better."
Also the weight gain/belly a bit larger would definitely have to do with eating more junk food.
Normally you're belly doesn't start really showing until after three months.
More than likely you are not pregnant. If you're really that worried I would say take a pill but you really shouldn't have anything to worry about.
Reply

Loading...

I just answered above. and I meant if you're really that worried, take a test. not take a pill.
Reply

Loading...